Alert archive / Utah / Flash Flood Warnings in 2025

Flash Flood Warning 37, NWS Salt Lake City, UT

October 10, 2025Kane County, Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Oct 10, 2025, 9:50 PM MDT for Kane County, Washington County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2025, 9:50 PM MDT (03:50 UTC)
Expired
Oct 11, 2025, 1:00 AM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Kane County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 36 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2025-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2025-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

834 
WGUS55 KSLC 110350
FFWSLC
UTC025-053-110700-
/O.NEW.KSLC.FF.W.0037.251011T0350Z-251011T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
950 PM MDT Fri Oct 10 2025

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  West Central Kane County in southern Utah...
  East Central Washington County in southwestern Utah...

* Until 100 AM MDT.

* At 950 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall is expected shortly. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of slow canyons and
           typically dry washes.

* Some locations that will experience flash flooding include...
  Zion National Park and Springdale, particularly the upper Narrows 
  and the Subway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3729 11310 3740 11307 3745 11285 3737 11274
      3714 11270 3709 11287 3712 11290

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Worster
2 follow-up statements
319 
WGUS75 KSLC 110548
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
1148 PM MDT Fri Oct 10 2025

UTC025-053-110700-
/O.CON.KSLC.FF.W.0037.000000T0000Z-251011T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
1148 PM MDT Fri Oct 10 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM MDT SATURDAY FOR 
WEST CENTRAL KANE AND EAST CENTRAL WASHINGTON COUNTIES...

At 1148 PM MDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 0.75 and 1.25 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of slot canyons and
         typically dry washes.

Some locations that will experience flash flooding include...
  Zion National Park and Springdale, particularly the upper Narrows 
  and the Subway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3729 11310 3740 11307 3745 11285 3737 11274
      3714 11270 3709 11287 3712 11290

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Worster
561 
WGUS75 KSLC 110659
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
1259 AM MDT Sat Oct 11 2025

UTC025-053-110709-
/O.EXP.KSLC.FF.W.0037.000000T0000Z-251011T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
1259 AM MDT Sat Oct 11 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM MDT EARLY THIS MORNING 
FOR WEST CENTRAL KANE AND EAST CENTRAL WASHINGTON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT Sunday for 
portions of central, northern, southern, and southwest Utah.

&&

LAT...LON 3729 11310 3740 11307 3745 11285 3737 11274
      3714 11270 3709 11287 3712 11290

$$

Worster

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 10, 2:59 PM MDT, 6 hours 51 minutes earlier.

Area forecast discussion, Oct 10, 2:59 PM MDT, 6 hours 51 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
259 PM MDT Fri Oct 10 2025

.SYNOPSIS...Showers and thunderstorms will continue as tropical
moisture continues to stream into Utah, producing a significant
flash flood threat, especially across southern and eastern Utah.
Heavy rainfall will remain a threat through at least Saturday, with
a heightened severe thunderstorm threat as a strong cold front
crosses the area late in the day.

&&

Key Messages:
* Tropical moisture will produce a continued significant flash
  flood threat through tomorrow, particularly across southern and
  eastern Utah. A Slight (Level 2 out of 4) to Moderate Risk
  (Level 3 out of 4) for excessive rainfall may result in flooding
  of slot canyons, normally dry washes, recent burn scars, and
  other flood-prone locations. Backcountry roads may become
  impassable.
* Strong to severe storms are possible tomorrow afternoon/evening
  as a potent cold front sweeps through the state, with a Marginal
  Risk (Level 1 out of 5) for severe thunderstorms. Strong storms
  are also possible in far southwest Utah later this afternoon and
  evening.
* Gusty southwesterly winds will develop ahead of this cold front
  tomorrow, especially west of I-15. The most likely gusts look to
  be 30-40 mph across western valleys, with a low (10-25%) chance
  of reaching 45 mph for most locations.
* Snow levels will plummet behind the cold front down to as low as
  6000 feet over northern Utah (7500 feet across central Utah),
  resulting in minor snow accumulations in the northern and
  central mountains.

Satellite analysis this afternoon shows a very large circulation
center just offshore of the the PacNW coast, while the remnants of
Post-Tropical Storm Priscilla are noted over the central Baja
Coast. Utah is under a southwesterly flow downstream of the PacNW
low, drawing tropical moisture from Priscilla into the area.
Latest PWAT analysis ranges from 1.3 inches across southern Utah,
with generally to around 0.9 inches across the north, around twice
the climatological norm. At the surface, dewpoints across
southern Utah have risen to the 50s and 60s, while across northern
Utah, they are slightly drier in the mid 40s to mid 50s.

Area radars show a relative lull in activity currently (outside
of the central spine of Utah mountains), though CAMs show
significant development later this afternoon and evening over
southern Utah, where the SPC mesoanalysis shows around 1,000 J/Kg
of MUCAPE and 20-30 kts of 0-6km shear. In fact, the SPC upgraded
far southwest Utah to a Marginal risk, so we will continue to
monitor for strong thunderstorms capable of gusty winds, hail, and
heavy rain. The threat continues into the night and generally
shifts east, with the highest potential for heavy rain along the
Utah/Arizona border during the overnight hours.

By tomorrow afternoon, the upstream low will approach Utah as an
open- wave trough, and stronger southwest flow will aid in
bringing increased shear to the area. The HREF ensemble mean shows
a sizable area of 500-1000+ J/kg of SBCAPE over Utah, along with
25-50+kt of SFC-500mb shear. With moisture remaining in place and
showers continuing, this will bring the potential for strong to
severe storms with a potential for strong winds and hail. This
will continue ahead of and along a strong cold front which will
cross northwest Utah late Saturday afternoon through Saturday
evening, and through the rest of the forecast area Saturday night
into Sunday morning. The Storm Prediction Center has a Marginal
Risk for severe weather for the vast majority of our forecast area
for Saturday. Additionally, northern Utah will likely see its
best window for significant precipitation on Saturday, especially
around the time of the frontal passage. The NBM has a 40-75%
chance of 1 inch or greater along the Wasatch Front between
Saturday morning and Sunday morning.

As the airmass gradually dries behind the cold front Saturday night
through Sunday, much cooler air will settle into the area. As snow
levels lower, expect some accumulating snow for the higher
elevations (generally 6000-6500ft or higher) of northern and central
Utah. Because the precipitation will be winding down as the cold air
moves in, snow accumulations are not expected to be significant(55%
chance of greater than 4 inches in the upper Cottonwoods but
generally less than 35% chance elsewhere).

A break in the weather is expected late Sunday through Monday, but
this break will be short-lived as the next storm system will amplify
along the West Coast on Monday before moving inland Tuesday into
Wednesday. This will bring increasing southerly flow along with some
moisture which, when aided by upper diffluence ahead of the storm,
will bring a period of unsettled weather back to the area.

&&

.AVIATION...KSLC...Low chances for thunderstorms exist through
roughly 01z; any storms that do develop will be capable of producing
lightning and heavy rain, with brief periods of MVFR conditions (10%
chance of brief IFR conditions) and squirrely winds. Chances for
more showers and isolated thunderstorms return overnight, though
uncertainty in exact timing is high since KSLC will be on the
northern fringe of these showers. Periods of moderate to heavy rain
will be possible with these showers. Stronger thunderstorms are
likely to develop Saturday afternoon ahead of a strong cold front.

.REST OF UTAH AND SOUTHWEST WYOMING...Showers and thunderstorms will
develop this afternoon and evening across much of Utah and southwest
Wyoming, with the main threats being heavy rain and MVFR-IFR
VIS/CIGs. After ~02z, most of this rainfall will become more
widespread but less intense, particularly over S-UT. Across N-UT/SW-
WY, forecast confidence is lower with when/if areas receive rainfall
overnight, with generally higher chance further south. Winds will
remain primarily southerly, though valleys may see light and
variable winds overnight. By Saturday afternoon, stronger
thunderstorms are expected to develop ahead of a strong cold front.

&&

.FIRE WEATHER...Tropical storm remnant moisture will bring elevated
humidity to the entire area and a very high chance of wetting
rains to the mountains of Utah from around Strawberry Reservoir
southward with widespread showers and thunderstorms. Areas east
of the Wasatch Plateau such as the San Rafael Swell will also see
a significant chance of heavy rain and near certain wetting rain
potential. The west deserts will have a much lower chance of
wetting rain, but even in those locations RHs will remain
elevated.

The main moisture push moves east of our area tomorrow, but
sufficient moisture will linger for an additional round of
showers/thunderstorms. In addition, a potent cold front will
slide through the area late in the day, bringing a high chance of
wetting rains for northern and central Utah. Additionally, gusty
southwest winds will develop in advance of the front west of I-15,
especially over southwest Utah. Higher elevations, generally
above 6500 feet, are expected to see accumulating snow Saturday
night through Sunday morning as a much cooler airmass settles into
the area behind the cold front.

A general warming and drying trend can be expected late Sunday
through Monday. However, another storm system will approach Utah
by the middle of next week, bringing another period of unsettled
weather to the area.&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch through Saturday evening for UTZ113-114-117-120>131.

WY...None.
&&

Van Cleave/Cunningham

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Oct 10, 4:31 PM MDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
431 PM MDT Fri Oct 10 2025

UTZ125-102300-
Southern Mountains UT-
431 PM MDT Fri Oct 10 2025

...A strong thunderstorm will impact portions of southwestern
Garfield, northwestern Kane and southeastern Iron Counties through
500 PM MDT...

At 430 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Cedar Breaks National Monument, or 16 miles northeast
of Zion National Park, moving northeast at 20 mph.

HAZARD...Penny to nickel size hail and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Long Valley Junction.

This includes US Route 89 between mile markers 101 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3741 11285 3752 11286 3766 11262 3745 11248
TIME...MOT...LOC 2230Z 235DEG 16KT 3746 11280

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MPS
Special weather statement, Oct 10, 5:25 PM MDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
525 PM MDT Fri Oct 10 2025

UTZ115-110015-
Western Millard and Juab Counties UT-
525 PM MDT Fri Oct 10 2025

...A strong thunderstorm will impact portions of north central
Millard County through 615 PM MDT
...

At 525 PM MDT, Doppler radar was tracking a strong thunderstorm 39
miles northeast of Garrison, or 42 miles east of Baker, moving
northeast at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of north central
Millard County.

This includes US Route 6 between mile markers 56 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3908 11342 3921 11350 3949 11299 3917 11285
TIME...MOT...LOC 2325Z 239DEG 25KT 3917 11337

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

MPS
Special weather statement, Oct 10, 5:51 PM MDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
551 PM MDT Fri Oct 10 2025

UTZ123-125-110015-
Southern Mountains UT-Lower Washington County UT-
551 PM MDT Fri Oct 10 2025

...A strong thunderstorm will impact portions of west central
Washington County through 615 PM MDT
...

At 551 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Gunlock State Park, or 14 miles south of Beaver Dam,
moving northeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Motoqua, Goldstrike, and Gunlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3719 11400 3733 11405 3748 11387 3731 11371
TIME...MOT...LOC 2351Z 234DEG 20KT 3730 11398

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<40 MPH

MPS
Special weather statement, Oct 10, 7:40 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
740 PM MDT Fri Oct 10 2025

UTZ122>125-110215-
Southwest Utah UT-Southern Mountains UT-Zion National Park UT-
Lower Washington County UT-
740 PM MDT Fri Oct 10 2025

...Strong thunderstorms will impact portions of northeastern
Washington and south central Iron Counties through 815 PM MDT
...

At 740 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Harmony to 7 miles north of La Verkin.
Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Zion National Park, La Verkin, New Harmony, Toquerville, Leeds,
Kanarraville, Pintura, and Kolob Canyon.

This includes Interstate 15 between mile markers 25 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3765 11306 3730 11307 3720 11335 3755 11333
TIME...MOT...LOC 0140Z 223DEG 22KT 3753 11328 3733 11329

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MPS
Special weather statement, Oct 10, 7:49 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Salt Lake City UT
749 PM MDT Fri Oct 10 2025

UTZ115>117-110215-
Western Millard and Juab Counties UT-Central Mountains UT-
Eastern Juab/Millard Counties UT-
749 PM MDT Fri Oct 10 2025

...A strong thunderstorm will impact portions of east central Millard
County through 815 PM MDT
...

At 749 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Fillmore, moving northeast at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Oak City and Mc Cornick.

This includes US Route 50 between mile markers 101 and 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3908 11243 3916 11252 3941 11233 3926 11213
TIME...MOT...LOC 0149Z 236DEG 25KT 3916 11240

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

MPS
Local storm report, Oct 10, 9:28 PM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
928 PM MDT Fri Oct 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Debris Flow      2 SSW Pine Vly          37.39N 113.51W
10/10/2025                   Washington         UT   Emergency Mngr

            Washington County Emergency Management and
            local Law Enforcement reported multiple
            debris flows and flash flooding across
            several roads in and around pine valley with
            road closures in effect. One debris flow was
            reported 150 feet wide and 6 to 8 inches
            deep. Time obtained from peak flows on Santa
            Clara River gauge at Pine Valley.

&&

AD

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 6:15 PM MDTSevere Thunderstorm WarningSLCWashington30 min
Oct 10, 6:34 PM MDTAreal Flood AdvisorySLCWashington116 min
Oct 10, 6:41 PM MDTSevere Thunderstorm WarningSLCWashington49 min
Oct 10, 7:12 PM MDTFlash Flood Warning Considerable damage threatSLCWashington5 hr
Oct 10, 7:40 PM MDTSpecial Weather StatementSLCWashington35 min
Oct 10, 7:49 PM MDTSpecial Weather StatementSLC26 min
Oct 10, 7:58 PM MDTAreal Flood AdvisorySLCWashington62 min
Oct 10, 8:57 PM MDTAreal Flood AdvisorySLCWashington3 hr
Oct 10, 10:11 PM MDTAreal Flood AdvisorySLCWashington119 min
Oct 10, 10:47 PM MDTAreal Flood AdvisorySLCIron, Washington5 hr
Oct 10, 11:01 PM MDTFlash Flood Warning Considerable damage threatSLCIron3 hr
Oct 11, 1:51 PM MDTSpecial Weather StatementSLC39 min
Oct 11, 2:24 PM MDTSpecial Weather StatementSLC36 min
Oct 11, 2:57 PM MDTSpecial Weather StatementSLC33 min
Oct 11, 3:40 PM MDTSpecial Weather StatementSLCKane35 min
Oct 11, 4:14 PM MDTSevere Thunderstorm WarningSLCKane31 min
Oct 11, 4:20 PM MDTHigh Wind WarningSLCBox Elder, Salt Lake, Tooele, Utah6 hr
Oct 11, 4:43 PM MDTSevere Thunderstorm WarningSLCKane32 min
Oct 11, 5:01 PM MDTSpecial Weather StatementSLCWeber29 min
Oct 11, 5:10 PM MDTSpecial Weather StatementSLCDavis, Weber50 min
Oct 11, 5:13 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCGarfield, Kane, San Juan62 min
Oct 11, 5:31 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane3 hr
Oct 11, 5:59 PM MDTSpecial Weather StatementSLCSalt Lake46 min

Nearby

Flash Flood Warnings in Utah, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.